# SDR 97ZZZX3859

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Jays Aircraft Maintenance Inc, repair station JVYR016L
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ACKE01
- Condition: Corroded
- Location: Battery
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO TIMES WITHIN TWO WEEKS FOUND ACK TECHNOLOGIES ELT'S, MODEL ACK E01, INOPERABLE.  ON DISASSEMBLY, FOUND THE D-CELL BATTERIES, TERMINALS, AND  CIRCUIT BOARD CORRODED.  TERMINALS AND CIRCUIT BOARDS WERE CLEANED, NEW BATTERIES INSTALLED, BUT THE ELT WAS STILL INOPERABLE.  CAUSE - BAD SEALING.
